# SDR AALA20110929TUL08

- Difficulty date: September 29, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N976TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53626
- Aircraft time: 34,544 hours, 16,533 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HORIZONTAL DOOR BEAM STATIONS 1163 TO 1174 CORRODED.  BLENDED OUT CORROSION FROM VERTICAL AND HORIZONTAL SURFACES OF AFT CARGO DOOR BEAM BETWEEN STATIONS 1155 AND 1212 PER AARD 53-10-00-3.  INSTALLED AFT CRAGO BEAM DOUBLER AS PER AARD 53-10-00-3.
